# SDR HALA2011122500609

- Difficulty date: December 25, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- Aircraft time: 16,878 hours, 40,821 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: 11532741
- Part serial: 400953
- Condition: Faulted
- Location: Duct Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RT DUCT PRESSURE ON AIR PAGE INDICATES X.  BITE CHECKED PNEU SYS CONTROLLER.  FOUND RT PM SENSOR FAULT. R & R PM SENSOR IAW AMM 36-12-09. OPS CHECKED GOOD. OK FOR SERVICE.
